Posted by: bertha | 2008/07/08

anti-depressants, pill and low libido

Hi, I had a baby 18 months ago. Before that l had no problem with my libido. I am currently taking 150 g lamictin at night and aropax CR 25 mg in the mornings. I 'm using minerva as well.

I'd like to know if this could be the reason for my low sex drive. I have read that any operations done in the pelvic area could also decrease the blood flow to the vaginal area?? I've had a C-section.

The reason for the anti-depressants is unsolved issues from the past. I have been married before (7 years) and my husband has cheated on me. I am now married to my wonderful second husband for almost 3 years.

I'd like to go off the anti-depressants because I have put all issues that have haunted me, behind me and like to move on with my life. I have given these issues too much of my time already.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Isn;t it odd that after not being asked about this for months, I've sudenly received three questions in two days, about the effect of antidepressants on libido. PLEASE read my detailed answers to the previous times this question has been asked. A C-section shouldn't affect libido ( obviously, once it is healed and no longer uncomfortable ), but most antidepressants can, though there are a couple which are unlikely to have this effect, Wellbutrin and Aurorix. You need to discuss this with your shrink / doc, for him/her to consider these as alternatives in treating your depression. Focussing too much on events from the past is not help[ful, as only business-like Cognitive Behaviour Therapy ( CBT ) has any scientifically proven benefits in managing depression.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.